Volume 11, Number 1, March 2006

Table of Contents

Articles

ON NONLINEAR ILL-POSED EQUATIONS INVOLVING ACCRETIVE OPERATORS PDF
Nguyen Buong 1-10
A COMMON FIXED POINT THEOREM WITH APPLICATIONS IN DYNAMIC PROGRAMMING PDF
Zeqing Liu, Jong Kyu Kim 11-19
THEOREMS OF THE ALTERNATIVE FOR INEQUALITY-EQUALITY SYSTEMS AND OPTIMALITY CONDITIONS PDF
Do Van Luu, Pham Xuan Trung 21-35
A NOTE ON THE KOTTMAN CONSTANT FOR SOBOLEV SPACES PDF
Janusz Dronka, Leszek Olszowy 37-46
AN EXISTENCE AND UNIQUENESS THEOREM OF POSITIVE FIXED POINTS FOR CONVEX OPERATORS PDF
Ke Li 47-57
CONTINUOUS DESCENT METHODS FOR THE MINIMIZATION OF LIPSCHITZ FUNCTIONS PDF
Sergiu Aizicovici, Simeon Reich, Alexander J. Zaslavski 59-85
AN INTEGRAL ESTIMATE FOR POLYNOMIALS PDF
W.M. Shah, A. Liman 87-95
TWO POSITIVE SOLUTIONS FOR THREE-POINT BOUNDARY VALUE PROBLEMS WITH SIGN CHANGING NONLINEARITIES PDF
Yanping Guo, Guang Zhang 97-108
EXISTENCE OF SOLUTIONS OF A CERTAIN NONLINEAR FUZZY INTEGRAL EQUATION PDF
K. Balachandran, K. Kanagarajan 109-116
BIFURCATION OF SOLITARY WAVES OF THE NONLINEAR EQUATION WITH QUADRATIC POLYNOMIAL POTENTIAL PDF
Shao Long Xie, Xiao Chun Hong 117-124
SOME EXISTENCE AND STABILITY RESULTS OF SOLUTIONS FOR VECTOR EQUILIBRIUM PROBLEMS PDF
M. Durea 125-137
THE KKM, MATCHING, AND FIXED POINT THEOREMS IN GENERALIZED CONVEX SPACES PDF
Sehie Park 139-154
GROWTH OF MAXIMUM MODULUS OF POLYNOMIALS NOT VANISHING IN A DISK PDF
Abdul Aziz, B.A. Zargar 155-163
SOME NEW CLASSES OF NONCONVEX FUNCTIONS PDF
Muhammad Aslam Noor 165-171
Book Review PDF
Themistocles M. Rassias 173-174


ISSN: 1229-1595 (Print), 2466-0973 (Online)